Hello I have been on eltroxin for 17 years for my thyroids and have been on iron medication from the doctor for 12 years. I had my blood analyzed at a heath food store and her advice was to get off my iron pills that I was on from the docs because she said that it is not being absorbed into my blood, so now I am on easy iron from the heath food store for 3 years. So would it be a good or bad idea that I start to take acv? If it's ok, then what should my intake be for the day and the dosage and which way would better benefit my condition? Thanks
Thank you Maria and Elly for your response. I really do appreciate it. To answer your questions Elly - Yes I have considered using almond butter as a replacement and also, the peanut in question is not organic. One thing I know for sure now is that I am going to say no to peanuts/ peanut butter in the future.
Hi Everyone, I have noticed that whenever I eat too much peanut butter, all my hypothyroid symptoms seems to reappear. Can anyone tell me if peanut butter affects the thyroid in a negative way and therefore should I stay away from it? Thank you everyone for your prompt response.
Just received a call today from my doctor. She stated that she needed to increase my levothyroxin medication from 200 mcg to 300 mcg. I was wondering if this is normal as I usually was only increased by 25 mcg increments? Also, what should I expect and what can I do to help myself?
I am female, 49, and have been oil pulling for about two and a half weeks. My positive experience with oil pulling has been a definite clearing of sinuses. I have always been a mouth breather and now find that I can breath through my nose. In the past, I felt as if I was not getting enough air when breathing through my nose.
Last Tuesday (day 10) I woke up with a swollen thyroid on the right hand side of my neck. Blood tests show my thyroid function is fine. Ultrasound shows that several nodes on the left side of my thyroid are swollen as well. Docs are not worried about the large swollen node on the right but are concerned about the smaller ones on the right that are considerd complex - part liquid, part solid. Any chance the oil pulling could have triggered this?
They took more blood yesterday and are running additonal tests. My liver function is also normal.
Thanks! Mary B.
Hi everyone: Has anyone heard of a product called Chinese bitters and if so does anyone know if its safe for thyroid patients? Thanks everyone for yr comments. God bless
I have been doing hardcore UT for about 3 months. When I say hardcore, I mean drinking almost all of it everyday. Before that I drank about 8 0z. Three times a day for three months. I was on 180 mg of Armour thyroid for 15 years. I am 42.
After about a month on the "hardcore" regimen, all of my chronic fatigue, achiness, and all the rest of the stuff that comes with chronic illness disappeared. I started having a reaction to my Armour and started cutting back on it. I felt better than I ever had. In about a month I was off of my medicine completely and felt great. About a week after going off of it I started having the worst pms ever, followed by a horrible period, cramps, migraine, the works. I decided to wait a couple of weeks to get my thyroid checked so it could regulate.
I waited three weeks and have felt pretty bad the last two. I got my TSH tested yesterday and it was 11.5.
Needless to say, I am dismayed because I thought the UT was helping my thyroid. Also, I am afraid if I go back on my full dose I won't be able to tolerate it. What I experienced before was chest pains, jumpiness, general hyperthyroid symptoms that went away when I cut down the meds. This is very confusing for me because I have an 18 year old son with a low thyroid too and he is about a month behind me on the UT. He also had the same experience with intolerance to his Synthroid and has been off of it for two days. He feels great but is now worried that his will go back down. I didn't have it tested when I was cutting back, I only went on how I felt. Has anyone had experiences like this? I would really appreciate any insights.
York County, Maine
Do thyroid problems have any link to hair color dyes? A lot of persons use it and head of hair is close to thyroid gland. Any correlation?
This message is for Joyce from Joelton, Tn: i am hypothyroid and since my diagnosis 3 months ago, I have noticed a sudden appearance of liver spots on my back. Would you know if this is related to poor thyroid function? Also, After about 2 months on thyroid meds, i also notice a sudden rash on my arms/ tummy. Could the meds have something to do with this? Hope to hear from you soon. I would have asked my doctor but I am not due to see her until the end of this month. Any feedback you can give me will be greatly appreciated. Thank you and God bless.
My problem started two years ago, and the Doctors have yet to find out what causes it. They put me on Zebeta, it was to keep me from having the rapid forceful heartbeats, but I still have them about ever 4 months, My doctor tells me that I now need to go on Synthroid because my TSH has gone from 4 to 9.11 in two years. I took a lot of research to my last appointment in which he was not really interested in. I told him I had all the symptoms of hyperthyroidism, but he is telling me I am Hypothyroidism because my TSH going from 4.0 to 9.11 in two years. I ask him about Adrenal and he just ignored me basically, I have been to several doctors and none of them can help me. I had one tell be that medicine was not a perfect science. He was actually the only doctor I liked he would atleast listen. but he is hard to ge an appointment with. The clinic I go to has 7 doctors and you never know which one you will actually get to see, if you need on right away. I read the article about putting the iodine (which I do have lugols) and am going to see what happens with that. I was wondering if anyone had tried Natrabio Thyroid Support and if it had helped anyone. I bought some and have planned to try it. I also bought natrabio adrenal support and was wondering if anyone had tried that. I have tried to find a certified Natrapathic doc in my area and can not find one as of yet. Please help if you have any information. (in the past two years I also had a web grow accross the top of my esphogus. which my GI doc says is rare, has anyone had this problem. i am hoping I don't have that problem anymore. but I still have the rapid forceful heartbeat probelm. I have found that a few sips of apple cider vinigar during one of thes epesiodes seems to start the heart to slow down about the time the ambulance gets to my house but during this rapid forceful heartbeatt my blood pressure rises very high. when the ambulance got to my house the other night my bloods pressure had slowed down to 210/110 and my heart beat had slowed down to 110. I am about stressed out about it all.
Rocky Ridge, Ohio
Dothan, AL, USA
Cathedral City, California
hyperthyroidism: i was devastated when i heard i got grave's disease. After that doctor told me about my different options of treatment. one of them was radioactive iodine. i didn't want any radioactive treatment in me. so i read about bugleweed. i already started to have tachycardia. but after 4 days of this combination of tx. i feel today i am back to myself. give your body some time to heal yourself. they don't work immediately. go for homeopathic. i consulted different homeopathic. homeopathy can eradicate your disease forever, but it takes time.
EC: Neelam, can you please send us more information about what you took exactly? Was it bugleweed tea or homeopathic remedies containing bugleweed? Thanks!
Information about bugleweed here: http://earthnotes.tripod.com/bugleweed.htm
Regina, Sk, Canada
My daughter has been in treatment for thyroid issues. She started Lugol's protocol. Now she tells me the treatment caused her thyroid to noticeably enlarge. I'm very skeptical of this. Any input would be greatly appreciated.
I am a long time Earth Clinic reader. I started taking Lugol's because my thyroid meds weren't really working, because I was suffering from Candida, and a few other reasons. I have been able to stop my thyroid meds--yay--, but I have noticed that with 2 drops of 2% lugols that I still have thyroid pain.
I need clear dosing instructions. I thought that 2 drops was the maximum, but am reading that you can take as many as 30???? I am tired, cannot produce enough breast milk, and have thyroid pain, to name a few low thyroid symtoms. 2 drops is better than nothing, so can I take more?
Hi being treated for reverse T 3 with bioidentical my body gets headaces and feels lousy on it. What can I do to fix this? Is there any danger or side effects with the iodine? My body is so sensitive to some things. Thanks so much. B
Hello everyone, I am new here and I have come to this site for almost everything.. I have a question regarding my mother.. She has a thyroid disease she say the name of her condition is MDS syndrome and currently taking synthroid I suggested her to taking iodine therapy but taking idoral, but I researched and it says iodine is not to be taking with synthroids? please help any advice pr suggestion is greatly appreciated.